Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jane101

Cortisone shot for acne over 40!

Recommended Posts

So I doubt I'll hear anything from this, but I guess I'm hoping for some reassurance but predicting the worst. I had a cortisone shot for a pimple, yup, atrophy has occurred, I don't like my chances of healing at 45, if anything I'm losing collagen.  Wondering if anyone around my age has had good healing consequences from a similar experience.  I'm dosing up on vitamins and it's been a month since the regrettable incident. 

Edited by Jane101
Link to comment
Share on other sites

Hi! I just wanted to let you know you're not alone. I'm in my early 30s and have had atrophy from a cortisone injection I had a month ago. The atrophy appeared about 2.5 weeks ago and is pretty deep. I've had 2 saline injections because I've read that can speed healing, however, there has been no progress. It's not fun and has been consuming my thoughts and mood. Hows your atrophy looking now? Any improvement?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×